Help Possible Pregnancy

0 Replies
angelchick2982 - March 13

I have been on ortho evra for two years now. This is really hard to explain, I went off the patch for about two months. And in those two months I continued to have s_x with my boyfreind. Most of the times we used condoms, but often he would pull out before he came. And in the last two weeks, I decided to go back on the patch and was on it for three days when he came inside me. I went to the health services a day later and got the plan b pill. After that, I took of the patch so I would try and get my period. So far, its been since last thursday that I took the plan b pill and took off my patch. I had only been back on orthoevra three days after having been off it for two months. Ive had the plan b pill before and I thought that it was suppose to force the body to have a period shortly afterwards- like two days. lately, Ive felt bloated, cranky, eating more and have some random pains down below. Im real scared and not sure if my body is trying to adjust from getting off ortho evra and the plan b pill thing.. any advice or information that would help? Im scared. I don't THINK Im pregnant but .. its been a week and nothing...

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?